Modular forms arising from divisor functions

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 254
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorCho, Bumkyuko
dc.contributor.authorKim, Daeyeoulko
dc.contributor.authorKoo, JaKyungko
dc.date.accessioned2013-03-09T07:19:52Z-
dc.date.available2013-03-09T07:19:52Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2009-08-
dc.identifier.citationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.356, no.2, pp.537 - 547-
dc.identifier.issn0022-247X-
dc.identifier.urihttp://hdl.handle.net/10203/95711-
dc.description.abstractFor an infinite family of modular forms constructed from Klein forms we provide certain explicit formulas for their Fourier coefficients by using the theory of basic hypergeometric series (Theorem 2). By making use of these modular forms we investigate the bases of the vector spaces of modular forms of some levels (Theorem 5) and find its application. (C) 2009 Elsevier Inc. All rights reserved.-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.titleModular forms arising from divisor functions-
dc.typeArticle-
dc.identifier.wosid000266339700013-
dc.identifier.scopusid2-s2.0-64449086696-
dc.type.rimsART-
dc.citation.volume356-
dc.citation.issue2-
dc.citation.beginningpage537-
dc.citation.endingpage547-
dc.citation.publicationnameJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS-
dc.contributor.localauthorKoo, JaKyung-
dc.contributor.nonIdAuthorKim, Daeyeoul-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorModular forms-
dc.subject.keywordAuthorBasic hypergeometric series-
dc.subject.keywordAuthorKlein forms-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0